# SDR SIMA20250217001

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 22,857 hours, 15,197 cycles
- System (JASC): 3150 · Central Warning
- Part: Bleed Valve
- Part number: 10012463
- Condition: Faulted
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE DURING DECENT THRU 14000. RAN QRH. MESSAGE DID NOT CLEAR. AFTER LANDING BLEED 2. FAIL ANNUNCIATED EMERGENCY DECLARED. FLIGHT CREW PLACARDED BLEED 2 MEL AUTH# 020850-C REF# 36-1 MOC# 62876. RAR R/H ENGINE NACELLE PRESSURE REG SHUTOFF VALVE.OPC AND LEAK CHECK GOOD IAW ERJ AMM 36-11-03.
